@Article{JPDE-16-240, author = {}, title = {Formation of Singularities for Quasilinear Hyperbolic Systems with Characteristics with Constant Multiplicity}, journal = {Journal of Partial Differential Equations}, year = {2003}, volume = {16}, number = {3}, pages = {240--254}, abstract = { In this paper we consider the Cauchy problem for quasilinear hyperbolic systems with characteristics with constant multiplicity. Without restriction on characteristics with constant multiplicity(> 1), under the assumptions that there is a genuinely nonlinear simple characteristic and the initial data possess certain decaying properties, the blow-up result is obtained for the C¹ solution to the Cauchy problem.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5422.html} }